# SDR CA020322014

- Difficulty date: March 18, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Part time: 15,051 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL240 THE RIGHT COCKPIT SIDE WINDOW CRACKED. SIDE WINDOW REPLACED AND AIRCRAFT RETURNED TO SERVICE.
